# SDR DHL9671501D

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT CARGO DOOR BULGED AND CRACKED AT AFT END OF HANDLE.  INSTALLED DOUBLER REPAIR AT AFT END OF HANDLE PER SRMM 51-40-2, DOUBLER 6.5  INCHES BY 4.5 INCHES, FILLER, 1.37 INCH BY 1.25 INCH.
